# SDR HALA0700115

- Difficulty date: March 19, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 19,050 hours, 3,711 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 285T01771
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BLX TURN BACK, ETOPS SIGNIFICANT SYSTEM, RT PACK INOP.  REMOVED AND REPLACED OUTLET COMPRESSOR TEMP SENSOR AUTO SIDE PER TASK 21-51-06-404-011.  OPS CK GOOD.
